MAUDE Adverse Event Report: NEOTRACT, INC. UROLIFT 2 IMPLANT CARTRIDGE HANDLE KIT; IMPLANTABLE TRANSPROSTATIC TIS

NEOTRACT, INC. UROLIFT 2 IMPLANT CARTRIDGE HANDLE KIT; IMPLANTABLE TRANSPROSTATIC TIS
Catalog Number UL2-CHK
Medical Device Problem Code Device Handling Problem (3265)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/29/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that "dr.(b)(6) deployed the first implant, after the third pull, the capsular tab was in the keyhole.I believe it is a partial capsular tab pull through".The patient's current condition is reported as "fine".
 
Additional Manufacturer Narrative
(b)(4) the reported complaint "after the third pull, the capsular tab was in the keyhole" was confirmed upon investigation of the returned sample.Visual and dimensional analyses revealed that the device encountered the following failure modes: ul- ct pull through.The cartridge experienced a ct pull-through, as evidenced by the ct present, unsheathed, and pulled into the tip of the needle.The ct was still able to be deployed despite the encountering a bone strike and accompanying needle damage.Ul- needle damaged.Approximately 1.5 mm of the tip of the needle is found broken off and missing.Needle damage occurs when the needle strikes bone.The ue was deployed onto the side of the ct.A device history record review was performed, and no relevant findings were identified.Based on the investigation, the root cause of this issue was identified as being related to unintentional user error.
 
Event or Problem Description

Brand Name
UROLIFT 2 IMPLANT CARTRIDGE HANDLE KIT
Common Device Name
IMPLANTABLE TRANSPROSTATIC TIS
Manufacturer (Section D)
NEOTRACT, INC.
pleasanton
Manufacturer (Section G)
NEOTRACT, INC.
4155 hopyard road
pleasanton
Manufacturer Contact
kevin don bosco
3015 carrington mill blvd
morrisville 27560
MDR Report Key22307196
Report Number3015181082-2025-00017
Device Sequence Number8655298
Product Code PEW
UDI-Device Identifier10814932020206
UDI-Public(01)10814932020206(11)250110(17)270110(10)73A2500263(21)
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K201837
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberUL2-CHK
Device Lot Number73A2500263
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/06/2025
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/18/2025
Supplement Date Received by Manufacturer06/26/2025
Initial Report FDA Received Date06/23/2025
Supplement Report FDA Received Date07/02/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/10/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown